RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2025 Volume 66, Number 2, Pages 147–164 (Mi smj7934)

Spaces of measure-valued mappings connected with disintegrations

M. Arsenovića, V. I. Bogachevbc, M. Krstića

a Faculty of Mathematics, University of Belgrade, Belgrade, Serbia
b Lomonosov Moscow State University, Moscow, Russia
c National Research University Higher School of Economics, Moscow

Abstract: We study several normed spaces of measurable mappings with values in spaces of bounded measures. Such spaces of mappings arise naturally in connection with disintegrations of measures and are larger than the classical space of Bochner integrable mappings. They are defined by means of setwise integrability or by means of Kantorovich–Rubinshtein-type norms.

Keywords: space of measures, measurable mapping, disintegration.

UDC: 517.3

MSC: 35R30

Received: 15.01.2025
Revised: 15.01.2025
Accepted: 25.02.2025

DOI: 10.33048/smzh.2025.66.202


 English version:
Siberian Mathematical Journal, 2025, 66:2, 248–261


© Steklov Math. Inst. of RAS, 2025